# SDR WX0A2024071532114

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N211NV
- Make and model: Airbus A320-214
- Aircraft serial: 5442
- Aircraft time: 31,718 hours, 20,012 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) (INADVERTENTLY DEPLOYED) R2 EMERGENCY SLIDE DEPLOYED / R2 DOOR SLIDE REPLACED REF NR1384365, NR138873, AND NR1384366 FOR WORK PERFORMED."
